# SDR SROM0523202203

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N792CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 29,818 hours, 30,995 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Cleat
- Part number: 85328131119
- Part serial: 4160
- Condition: Corroded
- Location: Zone 100
- Part time: 29,818 hours, 30,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME UNDERFLOOR FS X136.00 STR. 24P CORROSION ON UNDERSIDE OF BRACKET.  CORROSION BEYOND MANUFACTURES LIMITS, PART REPLACEMENT REQUIRED.
